Header

UZH-Logo

Maintenance Infos

Stability of global minimum points of lower semicontinuous functions


Corvellec, Jean-Noël; Motreanu, Viorica (2009). Stability of global minimum points of lower semicontinuous functions. Pac. J. Optim., 5(1):75-86.

Statistics

Citations

1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Additional indexing

Item Type:Journal Article, refereed
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2009
Deposited On:29 Nov 2010 16:24
Last Modified:05 Apr 2016 13:22
Publisher:UNSPECIFIED
ISSN:1348-9151

Download

Full text not available from this repository.